# SDR CALA2022072901915

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 68,266 hours, 24,775 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12001
- Part serial: D00651
- Condition: Inoperative
- Location: Wing Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP TRAIL EDGE ASSYM. MEEDLE WIDTH GREATER THAN 1. FLAPS STUCK A T 2. PREFORMED BIT TEST OF FLAP SLAT BOX GOT FALT CODE 27-53256. REF REF FIM TASK 27-59 TASK 807, THE FAULT IS NOT ACTIVE. FSEU SKEW FIM TASK 27-59 TASK 807. TEST PASSES. FLAPS MOVED TO 40. #7 SKEW SENSOR RINGS OUT OK. WIRES BETWEEN FSEU AND SENSOR #7 (13, 14 AND 15) RING OUT OK AND ARE NOT SHORTED TO GROUND OR EACH OTHER. REF FIM 27-59 TASK 807, ACP''D CHECK OF #2 AND #7 FLAP DRIVES FOR SKEW. BALLSCREW NUTS TO YOKE DISTANCES ARE WITHN 0.5". #7 FLAP SKEW SENSOR PREVIOUSLY REPLACED ON LOG PAGE 8912565, 8904413. ADD EMP:U150635 REF FIM 27-59 TASK 807, REPLACED FLAP SLAT ELECTRONICS UNIT PRECAUTIONARY, PER AMM 27-51-01-400-801. INSTALLATION TESTS PASSED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1808846  SN OFF 0651 ADD IPC REFERENCE 27-51-01-01. UNIT, FLAP & SL  OFF 29-2751-9-0024 0651 ON 29-2751-9-0049 8167
